Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    dazbo's Avatar
    dazbo is offline Senior Member
    Join Date
    Jan 2005
    Posts
    1,409

    Sex drive gone while at the end of cycle ?!!

    Hi

    During my first 7 weeks of my sus250 and deca cycle, my sex drive went into overdrive, wife loved it, I loved it!!

    Now for some reason it just started dropping off and by week 7 I found it hard to get it up and even harder to get it to stay up!! AND, once it is up, its not right up, if you get what I mean!

    I know my cycle is **** - i realised thisafter starting it and learning from this site, it goes as follows -

    0.5ml sus250 twice per week and Deca 200mg once per week!! With nolva as needed.

    Anyway, my thoughts for this are, maybe, because of such a low test level, the deca is over powering it in its effects on deca dick etc ?? Could this be true ??

    OR, is this normal to have this after 7 or more weeks of a cycle ??

    Getting quite worried - so thanks!

    Darren

  2. #2
    BodyMechanic's Avatar
    BodyMechanic is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,745
    some people experience this with test, but i think if you raise your test dose you will prob. be OK. Sus should also be shot EOD to keep blood levels stable.

  3. #3
    KeyMastur is offline VET
    Join Date
    Sep 2001
    Posts
    7,435
    i experienced this my last cycle and it lasted through PCT. just give it time and i'll come back after PCT.

  4. #4
    joeben22 is offline Associate Member
    Join Date
    Nov 2004
    Posts
    327
    Happened to me also, there was a just a post about this a little while ago.

    Test & sex drive?

  5. #5
    Flynman is offline Associate Member
    Join Date
    Apr 2003
    Location
    South Carolina
    Posts
    355
    Need more Test with the deca . I should come back in a few weeks with pct.

  6. #6
    Dj Reversal is offline Associate Member
    Join Date
    Dec 2001
    Location
    New York
    Posts
    232
    i did fina / prop cycle.. week 8-10 miserable.. came off fina and bout a week later was back up like a dog in heat.. just on the prop, this is my last week of prop, then i go PCT.. so we will see how my body is but should be fine.

    Next up is Var only cycle which will probably shut me down also

    whats the point of looking good when u cant get ass lol

  7. #7
    fitnessguy's Avatar
    fitnessguy is offline Anabolic Member
    Join Date
    Mar 2004
    Location
    over the hills & far away
    Posts
    2,028
    i would say it's the deca overpowering the sustanon giving you deca dik. Make sure you have a good PCT and it should come right back.

  8. #8
    cheesy boy is offline Junior Member
    Join Date
    Mar 2005
    Posts
    53
    not enough man ,but seen as its towards the end of the course why dont u try some propionate 1 eod for 2 weeks then pct.

  9. #9
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by dazbo
    Hi

    During my first 7 weeks of my sus250 and deca cycle, my sex drive went into overdrive, wife loved it, I loved it!!

    Now for some reason it just started dropping off and by week 7 I found it hard to get it up and even harder to get it to stay up!! AND, once it is up, its not right up, if you get what I mean!

    I know my cycle is **** - i realised thisafter starting it and learning from this site, it goes as follows -

    0.5ml sus250 twice per week and Deca 200mg once per week!! With nolva as needed.

    Anyway, my thoughts for this are, maybe, because of such a low test level, the deca is over powering it in its effects on deca dick etc ?? Could this be true ??

    OR, is this normal to have this after 7 or more weeks of a cycle ??

    Getting quite worried - so thanks!

    Darren
    Same things been happening to me... lets say I am not very prone to gyno, I can tollerate some higher estrogens and it seems to be good keeping my cholesterol and other in check, however I let my estrogens get too high for my dick and its caused me troubles... well instead of going nolva twice a week, I started doing it daily because the nipples did start getting sensative, that didnt help much but then I threw in some clomids even though my cycle is continuing and man, after a couple days on clomid as an anti-e for the balls, and I have to tell you, there is a good reason the old schoolers like clomid as an anti-e. It keeps the sex drive in top shape. I have been all over my wife all weekend. God its so nice not to go soft in the middle of sex and not take forever to blow a load!!

    BTW I have been currently on 700 mg a week test E only... nothing else.

  10. #10
    dazbo's Avatar
    dazbo is offline Senior Member
    Join Date
    Jan 2005
    Posts
    1,409
    Thanks for those good replies - its put my mind at rest really cos I know it more normal!!

    I will be doing prop EOD for the last 2 weeks like you say so hopefully that will help.

    I know sus should be EOD also and I realise its a really poor cycle that Ive had next to no gains out of it at all!!

    But, hopefully the little man will come back to life soon !!

    thanks again

    darren

  11. #11
    big_tone is offline Junior Member
    Join Date
    Jan 2005
    Posts
    111
    Quote Originally Posted by Dj Reversal

    whats the point of looking good when u cant get ass lol
    run test. everytime or shoot 500iu of hcg every 5 days to keep the boys up!

  12. #12
    The OutLord's Avatar
    The OutLord is offline Member
    Join Date
    Feb 2005
    Location
    Sweden
    Posts
    598
    H C G !!!!

  13. #13
    The Baron's Avatar
    The Baron is offline Fourth Koala of the Apocalypse
    Join Date
    Mar 2002
    Posts
    2,999
    Up the sust to EOD with a substantial increase in the weekly dose. If you are doing say 500mg/week, try this... open 3 amps and from that, pre-load 4 syringes with equal doses so you have about 187.5mg in each. Run one EOD for a weekly intake of 656.25 mg. (187.5mg x 3.5 shots) Or keep it simple but on the heavy side, with a whole amp EOD. That would be 875mg/week. This increase would certainly be reason to use an anti-e if you are not already doing so. Upping the test dose won't work for everybody, but does seem to work for some.

    Are you doing a 10 weeker? If so, stop the deca after week 9 so the final week is just sust. If you are more flexible, try to carry on with both for the full 10 weeks and extend the sust for one or two more weeks beyond the deca. The prop is a good idea, carried one or two weeks beyond your last shot, but stop it a week or so before you are due to begin pct.

    What about your anti-e or anti-aromatase? If you are using neither, try 40mg nolva today and 20mg ED on out. Est levels can affect your libido. High est apparently can push it either up or down. It is an individual thing. An AI early on might have made a difference, and maybe it is not too late to start now, with .5mg or maybe even .25mg anastrozole or letro. I am not so sure about this but I would try it, and maybe someone more knowledgeable on AI use near the end of cycle can weigh in with their opinion. You might get in a few good lovey sessions before you go really dead just before and during pct.

    Now is probably a good time, as outlord so eloquently but subtly hinted, to consider some hcg . It may not help your libido but it will definitely speed your recovery by having your love marbles ready to go when you finally get some LH production going again.

    Don't overlook artificial means, like cialis. The sponsor of this board sells a liquid product that is not terribly expensive and works quite well. Of course it is research grade and not for human consumption, but my lab rats sometimes scare me with their erections! With hormonally induced depressed libido, it may not work as well as someone with true ED, but you should still see some noticeable improvement in the wood.

    Even if you do nothing but carry on with the original plan, without changing anything, you will come back after pct. Don't despair. This is common. after the end of the cycle, it is pretty much universal. It is entirely reversible with proper pct and maybe a little hcg. The ol lady will just have to bear with it for a while. Remember, you were performing like a porn star a couple of weeks ago, so you are just paying back a loan from the libido bank. Keep your eye on the ball, and look forward to the good times in the next cycle.

  14. #14
    Hammersmashedface is offline Junior Member
    Join Date
    Mar 2005
    Location
    Va
    Posts
    116
    I had same problem with my first cycle.TNE made my sex drive go through the roof,added tren and had a hard time bustin' a nut.Upped test and all was well.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •